MathSciNet Relay Station
MathSciNet bibliographic data
MR2746791 92D30 (34K18 34K20 37N25)
Shi, Xiangyun; Cui, Jingan; Zhou, Xueyong Stability and Hopf bifurcation analysis of an eco-epidemic model with a stage structure. Nonlinear Anal. 74 (2011), no. 4, 1088–1106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement